Fredholm Boundary-Value Problems with Parameter in Sobolev Spaces
- 28 Downloads
For systems of linear differential equations of order r ∈ ℕ, we study the most general class of inhomogeneous boundary-value problems whose solutions belong to the Sobolev space W p n + r ([a, b],ℂ m ), where m, n + 1 ∈ ℕ and p ∈ [1,∞). We show that these problems are Fredholm problems and establish the conditions under which these problems have unique solutions continuous with respect to the parameter in the norm of this Sobolev space.
KeywordsBanach Space Cauchy Problem Sobolev Space Vector Function Matrix Function
Unable to display preview. Download preview PDF.
- 2.I. T. Kiguradze, “Boundary-value problems for systems of ordinary differential equations,” in: VINITI Series in Contemporary Problems of Mathematics (Latest Achievements) [in Russian], 30, VINITI, Moscow (1987), pp. 3–103.Google Scholar
- 3.I. T. Kiguradze, Some Singular Boundary-Value Problems for Ordinary Differential Equations [in Russian], Tbilisi University, Tbilisi (1975).Google Scholar
- 5.V. A. Mikhailets and N. V. Reva, “Limit transition in systems of linear differential equations,” Dop. Nats. Akad. Nauk Ukr., No. 8, 28–30 (2008).Google Scholar
- 6.V. A. Mikhailets and N. V. Reva, “Generalizations of the Kiguradze theorem on well-posedness of linear boundary-value problems,” Dop. Nats. Akad. Nauk Ukr., No. 9, 23–27 (2008).Google Scholar
- 8.V. A. Mikhailets and G. A. Chekhanova, “Fredholm boundary-value problems with parameter in the spaces C (n)[a, b],” Dopov. Nats. Akad. Nauk Ukr., No. 7, 24–28 (2014).Google Scholar
- 12.A. S. Goriunov, V. A. Mikhailets, and K. Pankrashkin, “Formally self-adjoint quasidifferential operators and boundary-value problems,” Electron. J. Different. Equat., No. 101, 1–16 (2013).Google Scholar
- 13.N. Dunford and J. T. Schwartz, Linear Operators. Part 2. Spectral Theory. Self-Adjoint Operators in Hilbert Space, Interscience Publ., New York (1963).Google Scholar
- 14.V. A. Trenogin, Functional Analysis [in Russian], Nauka, Moscow (1989).Google Scholar
- 16.V. A. Mikhailets and A. A. Murach, H¨ormander Spaces, Interpolation, and Elliptic Problems, De Gruyter, Berlin (2014).Google Scholar